Bulletin Géodésique (1946-1975)

, Volume 78, Issue 1, pp 369–377 | Cite as

Tabulation of the modified normal distribution functions

  • M. Romanowski
  • E. Green
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1965

Authors and Affiliations

  • M. Romanowski
    • 1
  • E. Green
    • 1
  1. 1.Division of Applied PhysicsNational Research CouncilOttawaCanada

Personalised recommendations